# SDR ASAA2014111109817

- Difficulty date: November 11, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 69,221 hours, 39,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6517688165
- Condition: Corroded
- Location: Mop Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRYWAY L1 DOOR MOP SILL HAS SEVERAL AREAS OF CORROSION NEAR L1 ENTRYWAY. ACFT GROUNDED.  REMOVED CORROSION ON L1 DOOR LOWER SILL INNER CHORD, MATERIAL LOSS FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15-1A-1, FIG 101.  R & R CHORD IAW SRM 51-40-02-0G-0.
